MAUDE Adverse Event Report: ORTHO DEVELOPMENT E-VITALIZE; TOTAL KNEE PROSTHESIS

ORTHO DEVELOPMENT E-VITALIZE; TOTAL KNEE PROSTHESIS
Model Number 166-5509
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device return anticipated but not yet received.
 
Event or Problem Description
On (b)(6) 2018, a patient received total knee arthroplasty.During follow up, the patient complained of minor discomfort.Upon x-ray examination, the surgeon determined that the insert had migrated.On (b)(6) 2019, the knee was revised and a new insert was placed in the patient.
 
Additional Manufacturer Narrative
Examination of the insert showed damage to the posterior locking tabs.All of the damage appears to be due to the insert not being locked into the tray from the index surgery.

Brand Name
E-VITALIZE
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key8561217
Report Number1722511-2019-00007
Device Sequence Number1836266
Product Code JWH
UDI-Device Identifier00822409007240
UDI-Public(01)00822409007240(17)250411(10)A192346
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model Number166-5509
Device Lot NumberA192346
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1